# SDR GTIA2024121638600

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 26,061 hours, 11,520 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO FLL FUME EVENT AGAIN. WHEN  PACK 1 WAS TURNED OFF, IT SEEMED TO GET BETTER.  PACK 1 LEFT OFF FOR REMAINDER OF FLIGHT -PERFORMED LVL B DECONTAMINATION OF ECS PER AMM 21-00-00-615-803-B. NO ODOR DETECTS. C/W T/C 2100-2002-CEO & FOUND APU OIL OVER SERVICED. DRAINED OIL PER AMM 49-90-00 TO PROPER LIMITS.
